# SDR FDEA202102130347

- Difficulty date: February 13, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 68,834 hours, 14,891 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 1833D
- Part serial: 460
- Condition: Malfunctioned
- Location: Pe2b
- Part time: 32,779 hours, 9,198 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A-ICE SENSOR FAIL LEVEL 1    MEL  13FEB21 03:32   YMX U  RELEASED FOR SERVICE PER MEL : 36-10-02-A.  PNEUMATIC SUPPLY SYS NO. 2  -  INOP."  TROUBLESHOOTING CUT OUT IAW MD11 FIM 30-12-03-00,  FOUND NR 2 ENG PRESSURE SENSOR PE2 FAULTING.  C/OUT  PSC-1 AND PSC-2 RTS TEST WITH NO FAULTS.  ACFT  RELEASED PER MEL 36-10-02-A.   TROUBLESHOT PER MD11 FIM 30-12-00-2. INTERROGATED PSC AND FOUND SEVERAL FLIGHT LEGS FAULTING PE2B SENSOR.   REMOVED AND REPLACED PE2B SENSOR IAW AMM 36-11-05-4.  NOW OPS CHECK NORMAL. A/C OK FOR CONT SVC.
